# SDR SWAA2023082893709

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 42,728 hours, 26,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD SERVICE GURT BAR IS DIFFICULT TO ARM<[01] PERFORMED INSPECTION OF FWD SERVICE DOOR ESCAPE SLIDE. VERIFIED PROPER GIRT BAR ENGAGEMENT INTO FITTINGS. OPS CHECK GOOD PER AMM 25-66-01.
